# SDR CALA2017092203256

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 74,372 hours, 16,127 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0142
- Condition: Defective
- Location: Aft Galley
- Part time: 76,834 hours, 24,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN DEFECTIVE.   OVEN IN GALLEY NEAR L4 DOOR INOPERATIVE. CIRCUIT BREAKER PULLED DUE TO BURNING ODOR.  R & R THE OVEN AND RESET THE CIRCUIT BREAKER OPS CHECKED GOOD IAW AMM 25-34-00.
